# SDR 2003UALA00676

- Difficulty date: September 9, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 40,573 hours, 28,245 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FUSELAGE SKIN AT BS 388-393, STR 5L TO STR 7L, 11 INCHES  LONG AND 1 INCH WIDE.  MAJOR REPAIR ACCOMPLISHED, INSTALLED DOUBLER REPAIR.
